Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 17, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 19, 2009, 12:01 AM CDT for 5 counties in Wisconsin. It was in force for 59 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2009, 12:01 AM CDT (05:01 UTC)
- Expired
- Jun 19, 2009, 1:00 AM CDT
- In force
- 59 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
Counties Dane County, WI, Dodge County, WI, Jefferson County, WI, Washington County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 19 km from the middle of the area, began a volume at 05:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 12:05 AM CDT | TSTM WND DMG | 2 Wsw Iron Ridge, WI | TREE BLOWN DOWN BLOCKING A COUNTY HIGHWAY HAD TO BE REMOVED. TIME IS APPROXIMATE BASED ON RADAR AND THE SPOTTER RECOLLECTION. |
| Jun 19, 12:50 AM CDT | TSTM WND DMG | Hebron, WI | POWER LINES BLOWN DOWN. TIME IS APPROXIMATE BASED ON RADAR DATA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 8:58 PM CDT | Tornado Watch | SPC | 7 hr |
| Jun 18, 11:30 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 5.0 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -282 J/kg
- Mixed-layer LCL
- 1214 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 180 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMKX 190501
SVRMKX
WIC025-027-055-131-133-190600-
/O.NEW.KMKX.SV.W.0017.090619T0501Z-090619T0600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1201 AM CDT FRI JUN 19 2009
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN DANE COUNTY IN SOUTH CENTRAL WISCONSIN
SOUTHERN DODGE COUNTY IN SOUTHEAST WISCONSIN
JEFFERSON COUNTY IN SOUTHEAST WISCONSIN
SOUTHWESTERN WASHINGTON COUNTY IN SOUTHEAST WISCONSIN
NORTHERN WAUKESHA COUNTY IN SOUTHEAST WISCONSIN
* UNTIL 100 AM CDT
* AT 1159 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 4 MILES NORTHEAST OF HUSTISFORD
TO 3 MILES NORTH OF WATERTOWN TO 4 MILES EAST OF SUN PRAIRIE...AND
WERE MOVING SOUTHEAST AT 35 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
DEERFIELD AND WATERTOWN AIRPORT BY 1210 AM CDT...
HARTFORD BY 1215 AM CDT...
LAKE MILLS BY 1220 AM CDT...
OKAUCHEE LAKE AND JOHNSON CREEK BY 1225 AM CDT...
JEFFERSON BY 1230 AM CDT...
MERTON...HARTLAND AND DELAFIELD BY 1235 AM CDT...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4298 8844 4290 8875 4321 8942 4330 8889
4344 8864 4317 8806 4310 8806
TIME...MOT...LOC 0501Z 296DEG 33KT 4337 8852 4323 8872
4316 8914
$$
BORGHOFF/FRANKS2 follow-up statements
000
WWUS53 KMKX 190521
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1221 AM CDT FRI JUN 19 2009
WIC025-027-055-131-133-190600-
/O.CON.KMKX.SV.W.0017.000000T0000Z-090619T0600Z/
DODGE WI-WASHINGTON WI-WAUKESHA WI-JEFFERSON WI-DANE WI-
1221 AM CDT FRI JUN 19 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR NORTHEASTERN DANE...JEFFERSON...NORTHERN WAUKESHA...SOUTHWESTERN
WASHINGTON AND SOUTHERN DODGE COUNTIES...
AT 1218 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM ASHIPPUN TO PIPERSVILLE TO
DEERFIELD...MOVING SOUTHEAST AT 35 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
HOLY HILL...MONTEREY...MAPLETON AND LAC LA BELLE BY 1225 AM CDT...
STONE BANK...NORTH LAKE...OKAUCHEE LAKE AND OCONOMOWOC LAKE BY 1230
AM CDT...
HELENVILLE AND SULLIVAN BY 1235 AM CDT...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
LAT...LON 4298 8844 4290 8875 4321 8942 4330 8889
4344 8864 4317 8806 4310 8806
TIME...MOT...LOC 0518Z 309DEG 28KT 4326 8845 4312 8865
4305 8907
$$
WOOD000
WWUS53 KMKX 190600
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
100 AM CDT FRI JUN 19 2009
WIC025-027-055-131-133-190608-
/O.EXP.KMKX.SV.W.0017.000000T0000Z-090619T0600Z/
DODGE WI-WASHINGTON WI-WAUKESHA WI-JEFFERSON WI-DANE WI-
100 AM CDT FRI JUN 19 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DANE...
JEFFERSON...NORTHERN WAUKESHA...SOUTHWESTERN WASHINGTON AND SOUTHERN
DODGE COUNTIES EXPIRES AT 100 AM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA...THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY MORNING
FOR JEFFERSON...WAUKESHA...AND MILWAUKEE COUNTIES...AND LOCATIONS TO
THE SOUTH.
LAT...LON 4298 8844 4290 8875 4321 8942 4330 8889
4344 8864 4317 8806 4310 8806
TIME...MOT...LOC 0558Z 294DEG 21KT 4317 8816 4303 8836
4296 8878
$$
WOODWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 8:49 PM CDT, 3 hours 12 minutes earlier.
Area forecast discussion, Jun 18, 8:49 PM CDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 849 PM CDT THU JUN 18 2009 .UPDATE... LATEST RUC CONTINUES TO INCREASE EQUIVALENT POTENTIAL TEMPERATURE ADVECTION...AND MOISTURE TRANSPORT AS 850 MB WINDS INCREASE BETWEEN 01 AND 06Z. STRONG CAP GRADUALLY WEAKENS AFTER 02Z. 0-6 KM BULK SHEAR INCREASES TO AROUND 60 KNOTS. UPPER LEVEL JET INCREASES. WE ARE IN LEFT EXIT REGION INITIALLY...BUT EXIT REGION PUSHES EAST BY MIDNIGHT. LATEST RADAR SHOWS MAINLY ACCAS TYPE ECHOES WEST AND SOUTH OF LA CROSSE INCREASING IN COVERAGE AND INTENSITY IN RESPONSE TO THE ABOVE TRENDS. RUC SOUNDINGS NEAR LONE ROCK AT 04Z SHOW CAPE AROUND 2600 J/KG...EHI AROUND 7 AND BRN AROUND 16...INDICATIVE OF DEVELOPING SEVERE POTENTIAL INCLUDING A TORNADO POSSIBILITY. HOWEVER CAP IS STILL AN ISSUE WITH CIN OF 91 J/KG. CAPE RISES TO 3000 J/KG BY 06Z WITH BRN AT 36. THE INCREASE IN INSTABILITY OCCURS DURING THE EARLY MORNING OVER SOUTHEAST WISCONSIN. AS A RESULT SEVERE POTENTIAL CONTINUES AS THE NIGHT GOES ON. && HENTZ .PREV DISCUSSION... /ISSUED 308 PM CDT THU JUN 18 2009/ TONIGHT...SOME OF THE MESOSCALE MODELS SUGGEST A CONVECTIVE COMPLEX DEVELOPS THIS EVENING IN NORTHERN IA AND SOUTHERN MN AREA WHICH HAS RECOVERED FROM MORNING CONVECTION AND IS FOUND AT NOSE OF 850 JET. THESE MODELS THEN MOVE THIS COMPLEX...WITH SHORT EMBEDDED LINES AND PERHAPS SOME SUPERCELLS...EAST THROUGH SOUTHERN WI DURING THE OVERNIGHT HOURS. WOULD EXPECT SEVERE WEATHER GIVEN VERTICAL WIND SHEAR...CAPE...AND MOISTURE. FRIDAY...LOW PRESSURE MOVING EAST THRU WI AND SURFACE TROUGH SHOULD BE ENOUGH...ALONG WITH LEFTOVER MOISTURE...TO RESULT IN MORE ROUNDS OF SHOWERS AND STORMS. SEVERE STORMS NOT OUT OF THE QUESTION. SATURDAY...WEAK HIGH BUILDS OVER NORTHERN PLAINS AS WEAK CYCLONIC SURFACE FLOW PREVAILS OVER WISCONSIN WITH DRIER AIR FEEDING IN. HIGH PRESSURE RIDGE FOR SATURDAY NIGHT. SUNDAY/MONDAY...WEAK SHORT WAVE ALOFT AND SOME RETURN WARM AIR ADVECTION MAY RESULT IN SOME AFTERNOON AND NIGHTTIME CONVECTION...POSSIBLY CONTINUING INTO MONDAY. TUESDAY/WEDNESDAY...SURFACE HIGH PRESSURE MOVES ACROSS THE GREAT LAKES REGION. WEDNESDAY NIGHT/THURSDAY...ANOTHER ROUND OF CONVECTION WITH ANOTHER SURFACE FRONT AND UPSTAIRS SUPPORT. AVIATION...RAIN SHOWERS WEAKENED AS THEY CROSSED INTO SOUTHEAST WISCONSIN TODAY...LEAVING ONLY MID AND HIGH LEVEL CLOUDS...WITH VFR CONDITIONS PREVAILING. CLOUDS CONTINUE TO CLEAR WEST TO EAST...WITH VFR CONDITIONS EXPECTED INTO EARLY EVENING. SHOWERS AND STORMS WILL DEVELOP TO THE WEST LATER THIS AFTERNOON AND INTO THE EVENING...WITH CONVECTION MOVING INTO SOUTHEAST WISCONSIN LATER THIS EVENING. TIMING OF THUNDERSTORM ACTIVITY WILL NOT BE KNOWN UNTIL LATER AFTER CONVECTION HAS DEVELOPED. FOR NOW...EXPECTING STORMS LATE THIS EVENING INTO EARLY TONIGHT...WITH MVFR CIGS AND VISBYS LIKELY WITHIN THE SHOWERS AND STORMS...AND POSSIBLY IFR CONDITIONS IN THE STRONGEST STORMS. EXPECT A RETURN TO VFR CONDITIONS LATER TONIGHT AFTER THE STORMS MOVE THROUGH...EXCEPT NEAR LAKE MICHIGAN WHERE ONSHORE FLOW COULD ADVECT SOME FOG INLAND UNTIL WINDS SHIFT SOUTHWEST IN THE MORNING. SHOWERS AND STORMS WILL POSSIBLE AGAIN ON FRIDAY. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && SHORT/LONG TERM...06 AVIATION/MARINE...06
Hazardous weather outlook, Jun 18, 8:18 PM CDT, 3 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 818 PM CDT THU JUN 18 2009 WIZ046-047-051-052-056>060-062>072-192045- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 818 PM CDT THU JUN 18 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS SOUTH OF A LINE FROM MARKESAN TO MILWAUKEE...AND A SLIGHT RISK OF SEVERE THUNDERSTORMS NORTH OF THAT LINE. LOW PRESSURE AND A WARM FRONT IS APPROACHING SOUTHERN WISCONSIN THIS EVENING AND WILL MOVE EAST ACROSS SOUTHERN WISCONSIN TONIGHT. SEVERE THUNDERSTORMS ARE EXPECTED THIS EVENING AND TONIGHT. WIDESPREAD DAMAGING WINDS ARE POSSIBLE IN ADDITION TO VERY LARGE HAIL AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS FRIDAY ALONG AND SOUTH OF A LINE FROM LONE ROCK TO MILWAUKEE...WITH A SLIGHT RISK FURTHER NORTH...AS ANOTHER LOW PRESSURE AREA AND COLD FRONT MOVE ACROSS THE REGION. SMALL CHANCES OF THUNDERSTORMS WILL BE POSSIBLE AGAIN SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TONIGHT AND AGAIN FRIDAY AFTERNOON AND EVENING. LMZ643>646-192045- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 818 PM CDT THU JUN 18 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS SOUTH OF MILWAUKEE...AND A SLIGHT RISK OF SEVERE THUNDERSTORMS FURTHER NORTH. LOW PRESSURE AND A WARM FRONT IS APPROACHING SOUTHERN WISCONSIN THIS EVENING AND WILL MOVE EAST ACROSS SOUTHERN WISCONSIN TONIGHT. SEVERE THUNDERSTORMS ARE EXPECTED THIS EVENING AND TONIGHT. WIDESPREAD DAMAGING WINDS ARE POSSIBLE IN ADDITION TO LARGE HAIL. AREAS OF FOG MAY RETURN OVER LAKE MICHIGAN DUE TO MILD AND MOIST AIR FLOWING OVER THE COOL WATERS OF LAKE MICHIGAN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS FRIDAY SOUTH OF MILWAUKEE...WITH A SLIGHT RISK FURTHER NORTH...AS ANOTHER LOW PRESSURE AREA AND COLD FRONT MOVE ACROSS THE REGION. THUNDERSTORMS WILL BE POSSIBLE AGAIN ON MONDAY. BORGHOFF WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Jun 18, 11:43 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1143 PM CDT THU JUN 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM HAIL WAUNAKEE 43.19N 89.45W
06/18/2009 E0.25 INCH DANE WI AMATEUR RADIO
QUARTER INCH HAIL...ALSO FLOODING OVER CURB
&&
CEOLocal storm report, Jun 18, 11:47 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1147 PM CDT THU JUN 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1146 PM HAIL DODGEVILLE 42.96N 90.13W
06/18/2009 M0.25 INCH IOWA WI LAW ENFORCEMENT
PEA SIZE HAIL REPORTED...ALSO EST 50 MPH WINDS
&&
CEOLocal storm report, Jun 18, 11:48 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1148 PM CDT THU JUN 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1146 PM HAIL 1 SE MILWAUKEE TIMMERMA 43.11N 88.04W
06/18/2009 M0.25 INCH MILWAUKEE WI TRAINED SPOTTER
&&
CEOLocal storm report, Jun 18, 11:52 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1152 PM CDT THU JUN 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1149 PM HAIL 2 WNW DODGEVILLE 42.97N 90.17W
06/18/2009 M1.00 INCH IOWA WI STORM CHASER
QUARTER SIZE HAIL REPORTED WITH SOME PEA TO DIME SIZE
HAIL
&&
CEOLocal storm report, Jun 18, 11:56 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1156 PM CDT THU JUN 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1146 PM TSTM WND GST PEWAUKEE 43.09N 88.25W
06/18/2009 E50 MPH WAUKESHA WI TRAINED SPOTTER
&&
CEOLocal storm report, Jun 19, 12:01 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1201 AM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1159 PM FLASH FLOOD DODGEVILLE 42.96N 90.13W
06/18/2009 IOWA WI STORM CHASER
MOVING WATER UP TO A FOOT DEEP THROUGH DODGEVILLE
STREETS.
&&
LAMERSThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 10:29 PM CDT | Severe Thunderstorm Warning | MKX | Sauk | 46 min |
| Jun 18, 10:38 PM CDT | Severe Thunderstorm Warning | MKX | Columbia | 52 min |
| Jun 18, 10:59 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Sauk | 61 min |
| Jun 18, 11:01 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 59 min |
| Jun 18, 11:02 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Jefferson | 43 min |
| Jun 18, 11:10 PM CDT | Tornado Warning | MKX | Iowa | 50 min |
| Jun 18, 11:18 PM CDT | Severe Thunderstorm Warning | MKX | Columbia | 42 min |
| Jun 18, 11:44 PM CDT | Flash Flood Warning | MKX | Dane, Iowa, Sauk | 5 hr |
| Jun 18, 11:51 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Iowa, Lafayette | 54 min |
| Jun 18, 11:52 PM CDT | Special Marine Warning | MKX | 113 min | |
| Jun 19, 12:04 AM CDT | Flash Flood Warning | MKX | Jefferson, Milwaukee, Waukesha | 4 hr |
| Jun 19, 12:18 AM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Jefferson, Lafayette, Rock | 72 min |
| Jun 19, 12:29 AM CDT | Severe Thunderstorm Warning | MKX | Iowa | 36 min |
| Jun 19, 12:33 AM CDT | Flash Flood Warning | MKX | Kenosha, Racine, Rock, Walworth | 4 hr |
| Jun 19, 12:51 AM CDT | Severe Thunderstorm Warning | MKX | Green, Rock, Walworth | 54 min |
| Jun 19, 12:52 AM CDT | Tornado Warning | MKX | Rock | 53 min |
| Jun 19, 12:56 AM CDT | Tornado Warning | MKX | Milwaukee, Racine, Waukesha | 40 min |
| Jun 19, 1:03 AM CDT | Special Marine Warning | MKX | 117 min | |
| Jun 19, 1:11 AM CDT | Tornado Warning | MKX | Rock | 31 min |
| Jun 19, 1:23 AM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine | 52 min |
| Jun 19, 1:32 AM CDT | Flash Flood Warning | MKX | Green, Lafayette | 4 hr |
| Jun 19, 1:37 AM CDT | River Flood Warning | MKX | Milwaukee | 10 hr |
| Jun 19, 1:42 AM CDT | River Flood Warning | MKX | Milwaukee | 2 hr |
| Jun 19, 3:05 AM CDT | River Flood Warning | MKX | Waukesha | 3 days |
| Jun 19, 8:12 AM CDT | River Flood Warning | MKX | Lafayette | 45 hr |
| Jun 19, 8:16 AM CDT | River Flood Watch | MKX | Green | 13 hr |
| Jun 19, 8:17 AM CDT | River Flood Warning | MKX | Green, Rock | 37 hr |
| Jun 19, 8:35 AM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 85 min |
| Jun 19, 8:58 AM CDT | Severe Thunderstorm Warning | MKX | Green | 77 min |
| Jun 19, 9:33 AM CDT | Severe Thunderstorm Warning | MKX | Rock | 65 min |
| Jun 19, 9:47 AM CDT | River Flood Watch | MKX | Kenosha | 11 hr |
| Jun 19, 11:48 AM CDT | Flash Flood Watch | MKX | Dane, Green, Iowa, Jefferson, Kenosha, Lafayette and 5 more | 14 hr |
| Jun 19, 3:08 PM CDT | Severe Thunderstorm Warning | MKX | Marquette | 52 min |
| Jun 19, 4:15 PM CDT | Severe Thunderstorm Warning | MKX | Fond du Lac, Green Lake | 35 min |
| Jun 19, 5:11 PM CDT | Flash Flood Warning | MKX | Green, Kenosha, Racine, Rock, Walworth | 5 hr |
| Jun 19, 5:40 PM CDT | Special Marine Warning | MKX | 2 hr | |
| Jun 19, 5:41 PM CDT | Tornado Warning | MKX | Kenosha | 49 min |
| Jun 19, 6:43 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Walworth | 51 min |
| Jun 19, 6:55 PM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 42 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.